Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Oedema all over body, urine output decreased, blood test done, given gramocef. Advice and treatment?

hi. my daughter is 18 mons old. she got oedema all over the body starting day before yesterday. facial oedema also present, urine output is reduced, blood tests show hb 6.4 , tlc 0000, albumin 2.5, bun 6, s. creatinine 0.6, sgot 45, sgpt 47 urine test shows trace protiens, absent rbcs . usg abdomen shows mild ascities. my physician gave her only gramocef for today.. culture reports pending, please advise me regarding the likely differential diagnosis of the child and treatement options available
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Hi Dear
Welcome to the HCM,
Low hemoglobin itself is a important cause of generalized swelling.

Other possible D/D considering the low urine output,

Nephrotic Syndrome.
Nephrotic nephritic syndrome
Urinary Tract Infection.
Repeat and detailed investigation are required to reach the diagnosis.
Hope the query is answered.

Answered: Sun, 10 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor